Sorry for not answering your post earlier,but I was waiting for someone who has experienced your same symptoms.
I really don't know much about Chemotherapy side effects,but what I can tell you is that Taxol can cause Peripheral neuropathy (numbness and tingling of the hands and feet)
Taxol side effects are almost always reversible and will go away after treatment is completed.
Please paste the link below so you can have more info about your condition and how your Oncologist can advise and help you lessen the Taxol side effects.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.